# SDR 95ZZZX5527

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: M3525
- Condition: Failed
- Location: Magneto
- Component: Slick
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS SLICK COIL IS ORANGE COLORED AND IS VERY PRONE TO FAILURE.  SUBMITTER STATES HAVE CHANGED ABOUT 15 FAILED COILS SINCE 1985.  HAVE SEEN ONLY ONE FAILURE OF A BENDIX COIL NAMED IN THE CURRENT BENDIX COIL A.D.  SUBMITTER STRONGLY RECOMMENDS AN AIRWORTHY DIRECTIVE REQUIRING REPLACMEENT OF THIS COIL, BEFORE SOMEONE GETS HURT.
